# SDR 07FDEA03662

- Difficulty date: September 13, 2007
- Submitted: September 13, 2007
- Operation: Air carrier
- Aircraft: N812FD
- Make and model: Airbus A310-324
- Aircraft serial: 467
- Aircraft time: 49,597 hours, 9,932 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door Frame
- Part number: A53610655
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TOOLING IMPACTS FOUND ON DOOR FRAME 14 UNDER DOOR STOP 8 LH, PAX DOOR 1. REPAIR PERFORMED BY SMOOTH BLEND OUT, DVI INSPECTING OF FASTENER HOLES AND HFEC INSPECTION OF BLENDED AREAS FOR CRACK FREE CONDITION IAW EA 6-5312-95486 AND RAS 041687/013/2005 ISSUE A.
